RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2008, Volume 44, Issue 1, Pages 45–58 (Mi ppi1265)  

This article is cited in 1 scientific paper (total in 1 paper)

Methods of Signal Processing

Modified Sign Method for Testing the Fractality of Gaussian Noise

A. P. Kovalevskiiab

a Novosibirsk State Technical University
b Novosibirsk State University

Abstract: Fractal Gaussian noise is a stationary Gaussian sequence of zero-mean random variables whose sums possess the stochastic self-similarity property. If the random variables are independent, the self-similarity coefficient equals 1/2. The sign criterion for testing the hypothesis that the parameter equals 1/2 against the alternative $H\neq 1/2$ is based on counting the sign change rate for elements of the sequence. We propose a modification of the criterion: we count sign change indicators not only for the original random variables but also for random variables formed as sums of consecutive elements. The proof of the asymptotic normality of our statistics under the alternative hypothesis is based on the theorem on the asymptotics of the covariance of sign change indicators for a zero-mean stationary Gaussian sequence with a slowly decaying correlation function.

Full text: PDF file (624 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2008, 44:1, 40–52

Bibliographic databases:

UDC: 621.391.1:519.237.5
Received: 17.02.2007
Revised: 06.11.2007

Citation: A. P. Kovalevskii, “Modified Sign Method for Testing the Fractality of Gaussian Noise”, Probl. Peredachi Inf., 44:1 (2008), 45–58; Problems Inform. Transmission, 44:1 (2008), 40–52

Citation in format AMSBIB
\Bibitem{Kov08}
\by A.~P.~Kovalevskii
\paper Modified Sign Method for Testing the Fractality of Gaussian Noise
\jour Probl. Peredachi Inf.
\yr 2008
\vol 44
\issue 1
\pages 45--58
\mathnet{http://mi.mathnet.ru/ppi1265}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2416753}
\zmath{https://zbmath.org/?q=an:1169.62071}
\transl
\jour Problems Inform. Transmission
\yr 2008
\vol 44
\issue 1
\pages 40--52
\crossref{https://doi.org/10.1134/S0032946008010043}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255537100004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-44349092642}


Linking options:
  • http://mi.mathnet.ru/eng/ppi1265
  • http://mi.mathnet.ru/eng/ppi/v44/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Kovalevskii, V. S. Kostin, V. E. Khitsenko, “Modelirovanie i identifikatsiya posledovatelnosti zavisimykh sluchainykh velichin s simmetrichnym ustoichivym raspredeleniem”, Sib. zhurn. industr. matem., 13:4 (2010), 25–37  mathnet  mathscinet
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:495
    Full text:115
    References:59
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021